# SDR SIMA200704414

- Difficulty date: February 9, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 13,064 hours, 11,779 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12010732001
- Condition: Gouged
- Location: Fuselage
- Part time: 13,064 hours, 11,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER SECTION OF FRAME 81 GOUGED.  PERFORM BLEND AND NDT INSPECTION OF GOUGE.  FABRICATED INTERNAL AND EXTERNAL REPAIR DOUBLERS.  INSTALLED DOUBLERS IAW EMB SRM 53-32-04 AND C2007-145/00878.  RETURNED AIRCRAFT TO SERVICE.
